# SDR 2018FA0000397

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: General aviation
- Aircraft: N422FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC022
- Aircraft time: 6,973 hours
- Engine: Lyc O360A4M
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Bolt
- Part number: LN9037M10X85
- Condition: Sheared
- Location: Lt Mlg
- Part time: 6,973 hours
- Component: Main Landing Ge, Diamon
- Component part number: D41321311501
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

LEFT HAND, FWD LANDING GEAR BRACE BOLT SHEARED LEVEL WITH THE NUT. ALSO CAUSED DELAMINATION OF A PORTION OF THE FUSELAGE DIRECTLY UNDERNEATH THE LANDING GEAR BRACE POINT. FOUND DURING 100 HOUR INSPECTION.
